Corrigendum to: Holomorphic Morse inequalities on manifolds with boundary
Annales de l'Institut Fourier, Volume 58 (2008) no. 1, pp. 377-381.

A statement in the paper “Holomorphic Morse inequalities on manifolds with boundary” saying that the holomorphic Morse inequalities for an hermitian line bundle L over X are sharp as long as L extends as semi-positive bundle over a Stein-filling is corrected, by adding certain assumptions. A more general situation is also treated.

Nous corrigeons l’énoncé qui affirme que les inégalités de Morse holomorphes pour un fibré hermitien en droites L sur X sont optimales tant que L s’étend comme un fibré semi-positif sur un remplissage Stein, paru dans l’article “Inégalités de Morse holomorphes sur des variétés à bord”. Nous ajoutons certaines conditions et considérons une situation plus générale.

DOI: 10.5802/aif.2354
Classification: 32L10, 32A25, 32L20
Keywords: Line bundles, cohomology, harmonic forms, holomorphic sections, Bergman kernel
Mot clés : fibré en droite, cohomologie, formes harmoniques, sections holomorphes, noyau de Bergman
Berman, Robert 1

1 Chalmers University of Technology Department of Mathematics Eklandag 86 412 96 Göteborg (Sweden)
@article{AIF_2008__58_1_377_0,
     author = {Berman, Robert},
     title = {Corrigendum to: {Holomorphic} {Morse} inequalities on manifolds with boundary},
     journal = {Annales de l'Institut Fourier},
     pages = {377--381},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {58},
     number = {1},
     year = {2008},
     doi = {10.5802/aif.2354},
     zbl = {1137.32304},
     mrnumber = {2401226},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.2354/}
}
TY  - JOUR
AU  - Berman, Robert
TI  - Corrigendum to: Holomorphic Morse inequalities on manifolds with boundary
JO  - Annales de l'Institut Fourier
PY  - 2008
SP  - 377
EP  - 381
VL  - 58
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2354/
DO  - 10.5802/aif.2354
LA  - en
ID  - AIF_2008__58_1_377_0
ER  - 
%0 Journal Article
%A Berman, Robert
%T Corrigendum to: Holomorphic Morse inequalities on manifolds with boundary
%J Annales de l'Institut Fourier
%D 2008
%P 377-381
%V 58
%N 1
%I Association des Annales de l’institut Fourier
%U http://archive.numdam.org/articles/10.5802/aif.2354/
%R 10.5802/aif.2354
%G en
%F AIF_2008__58_1_377_0
Berman, Robert. Corrigendum to: Holomorphic Morse inequalities on manifolds with boundary. Annales de l'Institut Fourier, Volume 58 (2008) no. 1, pp. 377-381. doi : 10.5802/aif.2354. http://archive.numdam.org/articles/10.5802/aif.2354/

[1] Berman, R. Holomorphic Morse inequalities on manifolds with boundary, Ann. Inst. Fourier (Grenoble), Volume 55 (2005) no. 4, pp. 1055-1103 | DOI | Numdam | MR | Zbl

Cited by Sources: